澳门新葡8455手机版-「首页」

师资队伍Faculty

首页 / 师资队伍 / 专任教师

陈伟

 

 

姓名:陈伟

 

研究领域:概率论与随机过程;傅里叶分析;泛函分析

 

教育背景:

2001.09-2005.06,聊城大学,数学与应用数学,学士

2005.09-2007.06,武汉大学,基础数学,      硕士

2007.09-2010.06,武汉大学,基础数学,      博士

 

工作经历:

2010.08—2012.09         扬州大学       数学科学学院     讲师

2012.09—2013.02 西班牙  塞维利亚大学   数学系           访问学者

2013.02—2013.08         扬州大学       数学科学学院     讲师

2013.08—2018.08         扬州大学       数学科学学院     副教授

2018.08—2019.08 美国    佐治亚理工学院 数学学院         访问学者    

 

教学经历:

本科生 数学分析,实变函数论,复变函数,随机过程,高等数学,线性代数

研究生 高等概率论,Banach空间几何学,抽象调和分析

 

科研与人才项目:

主持 国家面上基金一项(11971419)(2020.01-2023.12)

主持 省自然科学基金面上项目一项(BK20161326)(2016.07-2019.06)

主持 国家青年基金一项(11101353)(2012.01-2014.12)

主持 省高校自然科学基金面上项目一项(11KJB110018)(2011.09-2013.12)

主持 扬州大学学科交叉高层次青年人才培育项目(2020.01-2022.12)


(待)发表文章:

 Chen, Ruijuan; Chen, Wei; Kong, Fanliang Restricted testing conditions for the multilinear maximal operator. https://arxiv.org/abs/1909.06079.

 

发表文章:

Chen, Wei; Culiuc, Amalia; Di Plinio, Francesco; Lacey, Michael; Ou Yumeng Endpoint Sparse Bounds for Walsh-Fourier multipliers of Marcinkiewicz type. (Rev. Mat. Iberoam., to appear). https://arxiv.org/abs/1805.06060

  Chen, Wei; Jiao, Yong Weighted estimates for the bilinear maximal operator on filtered measure spaces. (J. Geom. Anal., 2020, Online)https://link.springer.com/article/10.1007/s12220-020-00478-z

  Chen, Wei; Lacey, Michael Two Weight inequalities for positive operators: doubling cubes. (Rev. Mat. Iberoam., on line). https://www.ems-ph.org/journals/of_article.php?jrn=rmi&doi=1197

Chen, Wei; Han, Rui; Lacey, Michael T. Weighted estimates for one-sided martingale transforms. Proc. Amer. Math. Soc. 148 (2020), no. 1, 235–245.

Chen, Wei; Zhu, Chunxiang; Zuo, Yahui; Jiao, Yong Two-weighted estimates for positive operators and Doob maximal operators on filtered measure spaces. J. Math. Soc. Japan, (72)2020, no. 3, 795-817.

    Chen, WeiZhu, Chunxiang Weighted estimates for the multilinear maximal function on the upper half-spaces. Math. Nachr. 292 (2019), no. 4, 777–792.

Chen, W.Ho, K.-P.Jiao, Y.Zhou, D. Weighted mixed-norm inequality on Doob's maximal operator and John-Nirenberg inequalities in Banach function spaces. Acta Math. Hungar. 157 (2019), no. 2, 408–433.

     Chen, Wei; Zhu, Chunxiang and Zhang Chao, Weighted mixed inequalities on product spaces with Muckenhoupt bases, Journal of Mathematics, 38(2018), no. 6, 951-961.

    Chen, WeiChen, RuijuanZhang, Chao Weighted inequalities for the dyadic maximal operator involving an infinite product. Colloq. Math. 145 (2016), no. 2, 231–244.

    Jiao, YongZhou, DejianHao, ZhiweiChen, Wei Martingale Hardy spaces with variable exponents. Banach J. Math. Anal. 10 (2016), no. 4, 750–770.

    Chen, W.Jia, L. B.Jiao, Y. H?lder's inequalities involving the infinite product and their applications in martingale spaces. Anal. Math. 42 (2016), no. 2, 121–141.

    Chen, WeiLiu, Peide Weighted norm inequalities for multisublinear maximal operator on martingale spaces. Tohoku Math. J. (2) 66 (2014), no. 4, 539–553.

    Chen, WeiDamián, Wendolín Weighted estimates for the multisublinear maximal function. Rend. Circ. Mat. Palermo (2) 62 (2013), no. 3, 379–391.

    Chen, WeiLiu, Peide Weighted inequalities for the generalized maximal operator in martingale spaces. Chin. Ann. Math. Ser. B 32 (2011), no. 5, 781–792.

    Chen, WeiLiu, Peide Several weak-type weighted inequalities in Orlicz martingale classes. Acta Math. Sci. Ser. B (Engl. Ed.) 31 (2011), no. 3, 1041–1050.

    Chen, WeiLiu, PeiDe Weighted integral inequalities in Orlicz martingale classes. Sci. China Math. 54 (2011), no. 6, 1215–1224.

    Chen, WeiLiu, Peide Weighted mixed norm inequalities in martingale spaces.Math. Inequal. Appl. 14 (2011), no. 1, 61–71.

    Chen, WeiLiu, Pei-De Weighted integral inequalities for the maximal geometric mean operator in martingales. J. Math. Anal. Appl. 371 (2010), no. 2, 821–831.

    Chen, WeiLiu, Peide Weighted inequalities in martingale spaces. Wuhan Univ. J. Nat. Sci. 15 (2010), no. 1, 1–6. 

    Jiao, YongChen, WeiLiu, Pei De Interpolation on weak martingale Hardy space. Acta Math. Sin. (Engl. Ser.) 25 (2009), no. 8, 1297–1304.


获奖和荣誉:

 

联系地址:

扬州大学(瘦西湖校区)数学科学学院

 

电子邮箱:

weichen@yzu.edu.cn


电话:0514-87975402
邮编:225002
地址:江苏省扬州市四望亭路180号
版权所有:澳门新葡8455手机版

关注官方微信

Produced By 大汉网络 大汉版通发布系统
XML 地图 | Sitemap 地图